Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 190, NWS Atlanta, GA

June 12, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2023, 6:04 PM EDT for 4 counties in Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2023, 6:04 PM EDT (22:04 UTC)
Expired
Jun 12, 2023, 6:27 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
454 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

079 
WUUS52 KFFC 122204
SVRFFC
GAC209-279-283-309-122245-
/O.NEW.KFFC.SV.W.0190.230612T2204Z-230612T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
604 PM EDT Mon Jun 12 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Toombs County in southeastern Georgia...
  Southern Treutlen County in east central Georgia...
  Northeastern Wheeler County in central Georgia...
  Montgomery County in central Georgia...

* Until 645 PM EDT.

* At 604 PM EDT, a severe thunderstorm was located near Lothair, or 
  near Soperton, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lyons, Soperton, Mount Vernon, Vidalia, Glenwood, Ailey, Higgston,
  Santa Claus, Tarrytown, Center, Toombs Central, Ohoopee, Lothair,
  Landsburg, Ponderosa, Barnhill, Kibbee, South Thompson, Rock
  Springs and Zaidee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3204 8235 3225 8279 3227 8276 3228 8276
      3231 8272 3231 8273 3233 8274 3243 8265
      3236 8241 3232 8236 3229 8235 3229 8228
      3231 8225 3231 8223 3223 8221 3218 8219
      3216 8218
TIME...MOT...LOC 2204Z 291DEG 29KT 3234 8264 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
820 
WWUS52 KFFC 122227
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Mon Jun 12 2023

GAC209-279-283-309-122237-
/O.CAN.KFFC.SV.W.0190.000000T0000Z-230612T2245Z/
Toombs GA-Treutlen GA-Wheeler GA-Montgomery GA-
627 PM EDT Mon Jun 12 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TOOMBS...SOUTHERN
TREUTLEN...NORTHEASTERN WHEELER AND MONTGOMERY COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 3204 8235 3225 8279 3227 8276 3228 8276
      3231 8272 3231 8273 3233 8274 3243 8265
      3236 8241 3232 8236 3229 8235 3229 8228
      3231 8225 3231 8223 3223 8221 3218 8219
      3216 8218
TIME...MOT...LOC 2224Z 291DEG 29KT 3227 8243 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:44 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 12, 3:44 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
344 PM EDT Mon Jun 12 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Tuesday)
Issued at 343 PM EDT Mon Jun 12 2023

An active pattern is expected in the short term period, with the
Southeast CONUS situated between a persistent upper ridge over the
northwestern Gulf of Mexico and a closed low centered over the
northern Great Lakes region. A tight gradient between these two
features is contributing to compressed zonal flow aloft. A surface
low associated with the upper closed low is extending a cold front
through the region, which is currently bisecting the forecast area,
and is expected to continue moving southeastward through the
remainder of the afternoon and into the evening. Cooler
northwesterly winds behind the front combined with a persistent low
cloud deck will keep afternoon temperatures across north Georgia
limited to the upper 70s and low 80s. However, to the south of the
front, cloud coverage has been more scattered, allowing for more
diurnal heating and temperatures rising into the upper 80s to low
90s. With convergence ahead of the front and MUCAPE increasing to
between 2500-3500 J/kg in central Georgia, scattered thunderstorms
have begun to quickly develop ahead of the cold front over the last
couple of hours. These storms are expected to persist into the early
evening hours, at which point they will weaken and move out of the
area as the cold front approaches our southern border. With modest
low-level shear of 15-20 kts ahead of the frontal boundary, combined
with low-level lapse rates between 7-8 C/km and DCAPE values between
700-900 J/kg, there is the potential that a few storms could become
strong to severe, capable of producing damaging wind gusts and large
hail.

Tonight, the aforementioned ridge will move eastward and the low
pressure system over the Great Lakes region will begin to occlude,
setting Georgia up underneath strong zonal flow aloft. At this
point, the cold front will become oriented nearly parallel to this
zonal flow and stall across south-central Georgia. Much of north
Georgia will remain within the post-frontal airmass tonight into
Tuesday. Low temperatures on Tuesday morning are expected to be in
the mid 50s to low 60s to the north of the front and mid to upper
60s south of the front. Dewpoints will gradually increase through
the day on Tuesday as low-level winds shift from northwesterly to
southwesterly, increasing into the 60s across the area (and even
some low 70s in south-central Georgia) by Tuesday afternoon.
Precipitable water values will similarly recover to between 1.5 to
1.75 ". Afternoon highs on Tuesday are expected to be mainly in the
upper 70s in north Georgia and 80s elsewhere across the forecast
area.

A feature to keep an eye on Tuesday will be a mid/upper level
shortwave quickly traversing the nearly zonal flow from the southern
Great Plains towards Georgia. Continued moisture transport will also
be ongoing within the mid to upper level flow and southwesterly
surface flow. As a result, showers and thunderstorms will increase
in coverage from west to east tomorrow morning and into the
afternoon, with highest chances near the stalled frontal boundary
across the southern tier of counties. With warm air advection
ongoing, portions of central Georgia could see MUCAPE values
increase to between 2000-3000 J/kg during peak heating hours
tomorrow afternoon. With deep layer bulk shear values furthermore
between 40-50 kts, there is the possibility that some storms could
become severe and capable of producing damaging wind gusts and large
hail. However, it should be noted that the severe threat in the peak
heating hours will be contingent upon convection earlier in the day,
and will thus need to be monitored as it evolves.

The frontal boundary will begin to meander back to the north on
Tuesday night into Wednesday morning, at which point another
shortwave disturbance will bring numerous showers and thunderstorms
across the forecast area once again, with highest chances once again
focused along the front. Rainfall amounts on Tuesday through the
start of the day on Wednesday are expected to be between 1-1.5
inches across central Georgia, with progressively lower amounts to
the north, further away from the frontal boundary. Some stronger
storms could produce locally heavy rainfall, which could lead to
isolated flooding concerns. This won't be end of a wet week, though,
as more showers and thunderstorms are expected after the extended
period picks up on Wednesday...

King

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 343 PM EDT Mon Jun 12 2023

It's shaping up to be a fairly active week across North and Central
Georgia in the long term. Synoptically, our forecast area will be
sandwiched between a developing upper low across the Great Lakes
and broad ridging across the western Gulf resulting in quasi-zonal
like flow aloft for the first part of the extended forecast. At
the surface, a frontal boundary is forecast to still be making its
way northward across the area by Wednesday. A few shortwaves will
pass through the main flow and will aid in more numerous to
widespread storms mainly the in vicinity of where the frontal
boundary sets up Wednesday into Thursday. Dewpoints during this
time will climb into the upper 60s to low 70s with PWATs on the
order of 1.5 to 2.0" making for a juicy airmass and resulting in
instability nearing 2500 J/kg (SBCAPE). The Storm Prediction
Center (SPC) has highlighted much of central and south Georgia in
a marginal to slight risk of severe storms on Wednesday with
strong gusty winds and hail being the main threat. Though given
the recent rainfall we've seen over the past two days, localized
heavy rainfall and flash flooding will be a growing concern this
week by this point in the week. In addition to the severe weather
outlook the Weather Prediction Center (WPC) has highlighted an
area, similar to that of SPC of a marginal to slight risk of
excessive rainfall.

Models start to diverge by the weekend though it looks like by
Friday and through the weekend any convection will be more diurnally
driven as the upper low to our north translates east and flow aloft
weakens. A slight warming trend can be expected as far as
temperatures. Highs are forecast to be in the 80s warming to the
upper 80s/low 90s by the end of the work week. Low temperatures will
generally be in the 60s through the remainder of the week.

The biggest thing to note for the extended forecast going forward is
the fact that this is an evolving forecast and a lot of what will
occur later this week will largely be dependent on what transpires
the previous day (i.e convection on Wednesday will largely be
dependent on how things evolve on Tuesday). Stay tuned...

07

&&

.AVIATION...
(18Z TAFS)
Issued at 141 PM EDT Mon Jun 12 2023

As the period begins, skies are mainly BKN to OVC across the area
with ceilings ranging from 025-035. Ceilings are expected to lift
to low VFR by 20Z. SHRA/TSRA has begun to develop ahead of the
cold front advancing southward through Georgia. VCSH has been
introduced at the ATL sites and AHN until 19-20Z, at which point
precipitation should move to the south. With better coverage
expected in central Georgia, a TEMPO for TSRA has been introduced
from 18-22Z at MCN. SHRA/TSRA will diminish after sunset. Winds
will be W to NW through the period, at 10-12 kts with gusts up to
22 kts this afternoon, diminishing to 4-8 kts overnight. SHRA/TSRA
will spread from west to east into Georgia late tomorrow morning
into the afternoon.

//ATL Confidence...18Z Update...
Medium confidence on timing of precipitation.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          60  78  63  80 /  10  50  60  70
Atlanta         62  78  65  80 /  20  60  70  80
Blairsville     51  73  55  77 /  10  30  30  50
Cartersville    58  77  62  80 /  20  60  60  70
Columbus        66  85  67  83 /  20  70  80  90
Gainesville     58  76  63  80 /  10  40  50  60
Macon           66  85  66  82 /  20  60  80  90
Rome            59  79  64  82 /  20  50  50  70
Peachtree City  60  79  63  80 /  20  60  70  80
Vidalia         70  89  70  86 /  40  70  70  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....07
AVIATION...King
Hazardous weather outlook, Jun 12, 12:56 PM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1256 PM EDT Mon Jun 12 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131700-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1256 PM EDT Mon Jun 12 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are likely this afternoon and evening
across central Georgia and portions of north Georgia. A few storms
may become strong to severe, capable of producing damaging wind
gusts, hail, and frequent lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Numerous thunderstorms are expected each day Tuesday through
Thursday. Currently, the primary risk associated with these
storms will be heavy rainfall which could produce localized
flooding concerns. These storms will also be capable of producing
frequent lightning, strong winds, and hail.

Scattered thunderstorms will be possible across the area Friday
through Sunday, with the highest chances in the afternoon and
evening each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jun 12, 2:53 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Mon Jun 12 2023

GAZ109-110-121930-
Telfair GA-Dodge GA-
253 PM EDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of southern Dodge and
northwestern Telfair Counties through 330 PM EDT...

At 253 PM EDT, a strong thunderstorm was centered near Rhine, or
near Abbeville, moving east at 35 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McRae, Milan, Rhine, Chauncey, Jay Bird Springs, Five Points, Achord
and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3192 8322 3194 8323 3194 8324 3195 8324
      3195 8326 3199 8329 3200 8328 3201 8330
      3202 8329 3204 8330 3216 8301 3204 8290
      3191 8295
TIME...MOT...LOC 1853Z 260DEG 29KT 3200 8324

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 12, 3:28 PM EDT, 2 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
328 PM EDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Hail             Milan                   32.02N 83.06W
06/12/2023  E1.00 inch       Telfair            GA   Postal Employee

            Milan Post office reported Quarter Sized
            Hail.

&&

TV
Special weather statement, Jun 12, 5:08 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT Mon Jun 12 2023

GAZ095-096-105-107-109-122145-
Dooly GA-Houston GA-Bleckley GA-Dodge GA-Pulaski GA-
508 PM EDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of northwestern Dodge,
Pulaski, northeastern Dooly, southwestern Bleckley and southern
Houston Counties through 545 PM EDT...

At 507 PM EDT, a strong thunderstorm was over Clinchfield, or near
Perry, moving southeast at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Cochran, Hawkinsville, Dubois, Hayneville, Browndale, Empire,
Mobley Crossing, Elko, Roddy, Grove Park, Baileys Park, Ocmulgee
Banks, Ocmulgee Public Fishing Area, Paulk, Pulaski State Prison,
Porter, Gresston, Sand Bed and Grovania.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3233 8382 3250 8371 3239 8323 3222 8322
      3214 8336
TIME...MOT...LOC 2107Z 293DEG 31KT 3241 8368

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 12, 5:09 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Mon Jun 12 2023

GAZ086-097-098-122145-
Emanuel GA-Treutlen GA-Laurens GA-
509 PM EDT Mon Jun 12 2023

...Strong thunderstorms will impact portions of central Laurens,
southwestern Emanuel and Treutlen Counties through 545 PM EDT...

At 509 PM EDT, a line of strong thunderstorms was along a line
extending from Montrose to near East Dublin to near Blackville, and
moving east at 50 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dublin, Soperton, East Dublin, Dexter, Dudley, Oak Park, Montrose,
Lothair, Orland, Rockledge, Orianna, Minter, Harlow, Lowery,
Blackville, Zaidee and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3230 8229 3231 8236 3235 8241 3233 8255
      3235 8281 3242 8306 3249 8318 3253 8320
      3254 8319 3258 8313 3257 8280 3253 8267
      3252 8267 3251 8265 3252 8263 3245 8237
      3236 8227
TIME...MOT...LOC 2109Z 291DEG 45KT 3255 8315 3249 8285 3245 8256

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 12, 5:44 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Mon Jun 12 2023

GAZ097-107-109>111-122230-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-Pulaski GA-
544 PM EDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of southern Laurens,
Dodge, east central Pulaski, northeastern Telfair and central Wheeler
Counties through 630 PM EDT...

At 544 PM EDT, a strong thunderstorm was over Gresston, or near
Eastman, moving east at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McRae, Eastman, Alamo, Helena, Glenwood, Cadwell, Scotland, Chauncey,
Dubois, Gresston, Plainfield, Empire, Yonkers, Landsburg, Cedar
Grove, Roddy, Jay Bird Springs, Achord, Little Ocmulgee State Park
and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3202 8299 3201 8300 3202 8300 3219 8338
      3230 8332 3232 8329 3234 8330 3237 8328
      3240 8324 3225 8269 3205 8266 3197 8289
TIME...MOT...LOC 2144Z 291DEG 38KT 3227 8326

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 12, 5:47 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT Mon Jun 12 2023

GAZ086-097-098-111>113-122215-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Montgomery GA-Laurens GA-
547 PM EDT Mon Jun 12 2023

...Strong thunderstorms will impact portions of east central Laurens,
northern Toombs, south central Emanuel, Treutlen, northern Wheeler
and northern Montgomery Counties through 615 PM EDT...

At 547 PM EDT, a line of strong thunderstorms was along a line
extending from near Lowery to Zaidee, and moving east at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lyons, Soperton, Vidalia, Oak Park, Higgston, Tarrytown, Lothair,
Ponderosa, Orland, Rockledge, Barnhill, Minter, Kibbee, Lowery,
Zaidee and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3221 8250 3229 8271 3239 8289 3250 8275
      3237 8232 3228 8222 3226 8222 3224 8221
      3221 8221 3220 8220 3218 8219
TIME...MOT...LOC 2147Z 292DEG 33KT 3241 8277 3237 8256

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:06 PM EDTSpecial Weather StatementFFCPickens24 min
Jun 11, 8:27 PM EDTSpecial Weather StatementFFCBanks18 min
Jun 11, 8:30 PM EDTSpecial Weather StatementFFCPickens15 min
Jun 11, 8:32 PM EDTSevere Thunderstorm WarningFFCBanks13 min
Jun 11, 8:42 PM EDTSevere Thunderstorm WarningFFCBanks20 min
Jun 11, 8:47 PM EDTSpecial Weather StatementFFCMontgomery28 min
Jun 11, 8:50 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Union25 min
Jun 11, 8:52 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens, Union41 min
Jun 11, 9:07 PM EDTSpecial Weather StatementFFCDawson, Lumpkin23 min
Jun 11, 9:18 PM EDTSpecial Weather StatementFFCDawson, Lumpkin27 min
Jun 11, 9:37 PM EDTSpecial Weather StatementFFCFannin38 min
Jun 11, 9:54 PM EDTSpecial Weather StatementFFCMontgomery36 min
Jun 11, 10:05 PM EDTSpecial Weather StatementFFCLumpkin25 min
Jun 11, 10:16 PM EDTSpecial Weather StatementFFCGilmer29 min
Jun 11, 10:26 PM EDTSpecial Weather StatementFFCWhite34 min
Jun 11, 10:37 PM EDTSpecial Weather StatementFFCCatoosa, Dade38 min
Jun 11, 10:50 PM EDTSpecial Weather StatementFFCLaurens25 min
Jun 11, 11:05 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield25 min
Jun 11, 11:40 PM EDTSpecial Weather StatementFFCFannin35 min
Jun 11, 11:42 PM EDTSpecial Weather StatementFFCChattooga, Floyd33 min
Jun 12, 12:04 AM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk26 min
Jun 12, 12:27 AM EDTSpecial Weather StatementFFCBartow, Polk33 min
Jun 12, 12:30 AM EDTSpecial Weather StatementFFCCarroll, Haralson45 min
Jun 12, 1:10 AM EDTSpecial Weather StatementFFCForsyth, Hall35 min
Jun 12, 1:43 AM EDTSpecial Weather StatementFFCBanks, Jackson32 min
Jun 12, 2:48 AM EDTSpecial Weather StatementFFCBaldwin, Hancock27 min
Jun 12, 3:09 AM EDTSpecial Weather StatementFFCGlascock, Warren36 min
Jun 12, 3:17 AM EDTSpecial Weather StatementFFCHancock28 min
Jun 12, 3:32 AM EDTSpecial Weather StatementFFCStewart28 min
Jun 12, 3:47 AM EDTSpecial Weather StatementFFCStewart, Webster28 min
Jun 12, 4:11 AM EDTSpecial Weather StatementFFCSchley, Sumter34 min
Jun 12, 4:43 AM EDTSpecial Weather StatementFFCDooly, Pulaski, Sumter32 min
Jun 12, 4:59 AM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs, Wilkinson31 min
Jun 12, 5:03 AM EDTSpecial Weather StatementFFCJefferson27 min
Jun 12, 5:15 AM EDTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox30 min
Jun 12, 5:30 AM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen30 min
Jun 12, 5:41 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler, Wilcox49 min
Jun 12, 5:56 AM EDTSpecial Weather StatementFFCEmanuel, Laurens, Treutlen49 min
Jun 12, 6:25 AM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler50 min
Jun 12, 6:42 AM EDTSpecial Weather StatementFFCEmanuel18 min
Jun 12, 6:59 AM EDTSpecial Weather StatementFFCToombs31 min
Jun 12, 2:22 PM EDTSpecial Weather StatementFFCWilcox38 min
Jun 12, 2:53 PM EDTSpecial Weather StatementFFCDodge37 min
Jun 12, 3:05 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler22 min
Jun 12, 5:08 PM EDTSpecial Weather StatementFFCHouston, Pulaski37 min
Jun 12, 5:09 PM EDTSpecial Weather StatementFFCLaurens, Treutlen36 min
Jun 12, 5:44 PM EDTSpecial Weather StatementFFCDodge, Wheeler46 min
Jun 12, 5:47 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jun 12, 6:06 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler39 min
Jun 12, 6:47 PM EDTSpecial Weather StatementFFCTelfair28 min
Jun 12, 7:23 PM EDTSpecial Weather StatementFFCWilcox37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.